# SDR GTIA2023112737650

- Difficulty date: November 25, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N641NK
- Make and model: Airbus A320-232
- Aircraft serial: 6566
- Aircraft time: 29,657 hours, 13,554 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PREVIOUS FLIGHT CREW REPORTED FUME EVENT FA'S CONFIRMED ALL 4 SMELT BURNT GLUE SMELL DURING APPROACH TO LANDING.-PERFORMED TSM PROCEDURES 05-50-00-810-831-A FOUND SOURCE OF AIR QUALITY EVENT TO BE APU BLEED. NO FURTHER FAULTS OR DEFECTS NOTED. MOC 76398.
